# SDR SWAA2019123069988

- Difficulty date: December 21, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 61,718 hours, 36,245 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101114
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT LENS BASE BROKEN AT R2 DOOR ON G4 GALLEY.     R&R BASE COVER IAW AMM.
